# SDR CALA2024062400065

- Difficulty date: June 20, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N875UA
- Make and model: Airbus A319-132
- Aircraft serial: 2200
- Aircraft time: 56,048 hours, 33,461 cycles
- Engine: Iae V2524A5
- Engine time: 2,994 hours, 7,245 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8080505068
- Part serial: 25200040
- Condition: Unknown
- Location: Nr 2 Engine
- Part time: 80,056 hours, 708,670 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENG 2 STALL, FADEC, SENSOR FAULT, OVRSPD FAULT REF TSM 71-00-00-810-809-A STALL T/S FOR #2 ENG. ACP UP TO 4 B. (2) 4.  ACP HIGH POWER TEST, REF AMM 71-00-00-710-013-C, NO MSG REF TSM 71-00-00-810-809-A ITEM 4B(4), POWER TEST WAS SUCCESSFUL, NO MGS. EEC REPLACED AS PRECAUTION PER TSM 71-00-00-810-809-A.   ACCOMPLISHED E2 BORO OF HPC STG 3, 4, 5, 6 & 7. IAW AMM 72-00-00-200-016-B & TSM 71-00-00-810-809-A 4.D(2).  NO DEFECTS NOTED.  PERFORMED SUBTASK 71-00-00-810-060-A0 ITEM D 4,6, AND 8. NO DEFECTS NOTED PERFORMED FUNCTION CHECK OF THE HPC 7TH STAGE 7A AND 7C, BLEED VALVES AND ASSOCIATED SOLENOIDS USING BLEED.
